# SDR F3LA200200006

- Difficulty date: January 8, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON TORQUE BOX AT UPPER AND LOWER MOUNT PADS AFT END OF L-2 DOOR.  REPLACED TORQUE BOX ASSY PER OHM 52-16-03.
